# SDR 20000512SH002

- Difficulty date: March 10, 2000
- Submitted: May 12, 2000
- Operation: General aviation
- Propeller: Rotol R3904123F27
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 660714259
- Part serial: CW1226
- Condition: Cracked
- Location: Rear Half Insert
- Part time: 14,655 hours
- Component: Propeller, Rotol
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR ROUTINE OVERHAUL.  DURING NDT INSPECTION, A CRACK WAS FOUND AT NR 1 MOUNTING INSERT IN HUB REAR HALF.  APPROXIMATELY 1.5 INCH LONG HUB ASSY REJECTED FROM FURTHER SERVICE.  (X)
